MARATHWADA  MATHEMATICAL SOCIETY,
                   AURANGABAD - 431005 , INDIA
OFFICE BEARERS
LIFE MEMBERS
PATRON MEMBERS
PATRON INSTITUTES
CONFERENCE
BULLETIN
ABOUT US
CONTACT US
Contents Of Volume 9,No.2
C. T. AAGE & J. N. SALUNKE:
SOME RESULTS OF FIXED POINT THEOREM IN DISLOCATED QUASI-METRIC SPACES.
V. V. AMBARWADIKAR & V. N. DASARE:
SURPRISING CUBES
DAVID BHATT:
ELEMENTARY DERIVATION OF SINE AND COSINE SERIES
S.W. JAHAGIRDAR & SHUBHANGI ALEXANDER:
AGRICULTURAL DEVELOPMENT IN MAHARASHTRA -AN INTER DISTRICT ANALYSIS.
S. R. JOSHI & S. N. KASRALIKAR:
SOME ASPECTS OF RECREATIONAL MATHEMATICS
D. Y. KASTURE:
CONVERGENCE OF A DOUBLE SERIES VIA INTEGRATION
S. N. MAITRA:
ORBITAL MASS RATIO OF A STAR PLANET SYSTEM REVISED
NAMITA DAS & SRINIBAS SAHOO:
A GENERALIZATION OF HARDY-HILBERT'S INEQUALITY AND ITS APPLICATION
S. G. PRABHU AJGAONKAR & M. N. DESHPANDE:
ON SACHS'S QUICK METHOD OF ESTIMATION
PRACHI S. MULEY:
A CHARACTERISTIC PROPERTY OF A PARABOLA
G. L. ROKADE :
TWO RESULTS IN FIRST ORDER ORDINARY DIFFERENTIAL EQUATIONS